# SDR AALA202102219009

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 76,376 hours, 29,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A5543RP
- Condition: Delaminated
- Location: Lt Overwing
- Part time: 66,406 hours, 30,059 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON WALK AROUND FOUND LEFT OVERWING SLIDE DOOR WAS FOUND TO BE DELAMINATED.  REMOVED AND REPLACED LEFT OVERWING SLIDE ASSEMBLY PER JOB CARD 26L20025014.
